# SDR 08FDEA04925

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 51,225 hours, 36,241 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 022FLMNJ
- Condition: Failed
- Location: Nr 7 Slat
- Part time: 4,081 hours, 3,053 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 7 LED FAILED TO RETRACT AFTER TAKEOFF.  WHEN GOING FROM 2 DEG TO 0 DEG, RAN QRH LED DID NOT RETRACT FLIGHT CONTROLS INPUTS INDICATE THE LED WAS ACTUALLY EXTENDED.  REMOVED AND REPLACED NR 7 SLAT ACTUATOR PER M/M 27-81-032-4.  OPS CKS AND LEAK CKS NML.
